It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by john mcguire on October 04, 2000 at 06:08:38:

In Reply to: lipitor posted by Molly on September 29, 2000 at 20:45:50:

: Has anybody found any more information on the side effects of this medication? My mother has been put on it for her high cholesterol and I am worried that it will make her memory loss worse than it is? Has anything been proven that it affects the memory? Any help you can give is greatly appreciated. Thank you

molly i have lots of info. on this drug but i need your e mail address to send you the web site links and other info.
my address is codycat@bellatlantic.net if you e mail me i'll send you everything i have on lipitor.
thanks john

Follow Ups

All times are GMT -7. The time now is 10:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!